# SDR USAASB99077

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 1 THROUGH 4 INOPERATIVE AND THE LAST 6 SEAT ROWS IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REPAIRED SHORTED AND BROKEN WIRES FOR SEAT ROWS 1 THROUGH 4 AND REMOVED AND REPLACED THE BATTERY CHARGER FOR THE LAST 6 SEAT ROWS IN THE AFT CABIN.  OPERATIONAL CHECK GOOD.  (M)
